Volume 12, issue 2 (2012)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 20
Issue 2, 531–1072
Issue 1, 1–529

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

Author Index
The Journal
About the Journal
Editorial Board
Subscriptions
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Ethics Statement
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
To Appear
 
Other MSP Journals
Geometric interpretation of simplicial formulas for the Chern–Simons invariant

Julien Marché

Algebraic & Geometric Topology 12 (2012) 805–827
Bibliography
1 S Baseilhac, R Benedetti, Classical and quantum dilogarithmic invariants of flat PSL(2, )–bundles over 3–manifolds, Geom. Topol. 9 (2005) 493 MR2140989
2 S S Chern, J Simons, Characteristic forms and geometric invariants, Ann. of Math. 99 (1974) 48 MR0353327
3 M Culler, Lifting representations to covering groups, Adv. in Math. 59 (1986) 64 MR825087
4 J L Dupont, The dilogarithm as a characteristic class for flat bundles, from: "Proceedings of the Northwestern conference on cohomology of groups (Evanston, Ill., 1985)" (1987) 137 MR885101
5 J L Dupont, C K Zickert, A dilogarithmic formula for the Cheeger–Chern–Simons class, Geom. Topol. 10 (2006) 1347 MR2255500
6 D S Freed, Classical Chern–Simons theory I, Adv. Math. 113 (1995) 237 MR1337109
7 W M Goldman, Topological components of spaces of representations, Invent. Math. 93 (1988) 557 MR952283
8 R M Kashaev, Coordinates for the moduli space of flat PSL(2, )–connections, Math. Res. Lett. 12 (2005) 23 MR2122727
9 P Kirk, E Klassen, Chern–Simons invariants of 3–manifolds decomposed along tori and the circle bundle over the representation space of T2, Comm. Math. Phys. 153 (1993) 521 MR1218931
10 W D Neumann, Combinatorics of triangulations and the Chern–Simons invariant for hyperbolic 3–manifolds, from: "Topology ’90 (Columbus, OH, 1990)", Ohio State Univ. Math. Res. Inst. Publ. 1, de Gruyter (1992) 243 MR1184415
11 W D Neumann, Hilbert’s 3rd problem and invariants of 3–manifolds, from: "The Epstein birthday schrift", Geom. Topol. Monogr. 1, Geom. Topol. Publ., Coventry (1998) 383 MR1668316
12 W D Neumann, Extended Bloch group and the Cheeger–Chern–Simons class, Geom. Topol. 8 (2004) 413 MR2033484
13 E Witten, Quantum field theory and the Jones polynomial, Comm. Math. Phys. 121 (1989) 351 MR990772
14 T Yoshida, The η–invariant of hyperbolic 3–manifolds, Invent. Math. 81 (1985) 473 MR807069